# SDR CALA0800842

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 360 LEFT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) BRACKET BETWEEN STR 8 AND 9.  REPAIRED FRAME AT BODY STATION 360 BETWEEN S8L AND 9L AND REPLACED INTERCOSTAL CLIP AT BS 360 AND S8L PER EA5310-04498 AND EC/RA 5310-04830.
